# SDR DALA1103025812

- Difficulty date: July 13, 2009
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 23,569 hours, 7,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSP - STATIC BURN IN FUSELAGE SKIN AT STA 1180 + 77 STR 6R. DRILLED DAMAGED AREA TO .187 THEN  REAMED TO .199. INSTALLED BLIND HUCK BOLT IAW SRM53-00-01, FIG 201, SEC I ZONE "C", CAT"C" REPAIR.  REMOVED BLIND FASTENER IAW SRM 51-40-02 & SRM 53-00-01, FIG 201.  NDT HOLE IAW NTM 51-00-04, PT 6.  NO DEFECTS.  INSTALLED PERMANENT FASTENER AT STA 1180, STR 6 IAW SRM 53-00-01, FIG 201.
